Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft Golda

Posted by LyndaK on February 3, 2002, at 21:02:09

In reply to Re: withdrawal symptoms coming off zoloft, posted by Golda on February 2, 2002, at 22:04:33

Golda,

First of all, the meds to treat asthma symptoms ABSOLUTELY give you the shakes! Your doc should've told you that if you've never been on them before and/or your pharmacy should've given you information on it.

As for going back on the Zoloft, I'm not sure why you have to do that. IF you are sleeping WELL at night (and during the day, if you need to), it seems like your immune system should be able to do its job. I know that there have been times that I have not been able to fight off a virus because my anxiety is messing up my ability to sleep well at night and is generally preventing my immune system from functioning well. In those cases, what I have done is to take a tranquilizer (Ativan) for a short period of time to knock down the anxiety and help me get the sleep I need. Once that is happening I am usually able to fight the infection completely within a week.

Hope you're feeling better soon.
Lynda


> Tonight I am confused as I thought I won my battle to get off Zoloft. I tried to wean myself off 100mg very slowly. It didn't work so I did it cold turkey. I had the zaps and tingles and thought it was a heart problem as my pulse jumped very high every time they hit and just accepted them.
>
> I thought I actually won after 2 1/2 months being off it. I got a cold that caused adult on-set asthma to kick-in, which went on to a full lung infection. My doctors tell me that to kick this infection, I have to go back on 100 mgs for the brain to fight it.
>
> I'm shaking and have tremors through out the body, as if my sugar level is dropping too fast. I'm not sure if this is from the lung inhalers, prednisone or actually withdrawal from the Zoloft as I've been told.
>
> I actually felt better before this infection hit and was able to wake up for work and had energy to actually get things done. Yes, I did notice that I clearly spoke my mind and my anger has bitten several people, but I don't want to be a pushover anymore. I'm not nasty, but I do say exactly how I feel, which is not like me. Usually I don't like conflicts and agree with everyone. Now I say it as I see it and my family doesn't like this side of me.
>
> Has anyone had this shakiness after two months? It's the tremors and the shakiness that is scaring me. If it's the lung medication causing these problems, I'd rather stay off the Zoloft. I don't understand why I need the Zoloft to help me kick the lung infection.
>
> I'm not really concerned about the angry, nasty side of me at this time. I figure that my family will have to put up with me and I will even out soon and counseling will help.
>
> I really thought I won and am saddened to think that I have to go back on 100 mgs immediately.
>
> Golda


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LyndaK thread:5582
URL: http://www.dr-bob.org/babble/20020131/msgs/92758.html